American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Marc Ensenbach. Explicit computations in Hecke algebras of GL$_2$ over Dedekind domains. Proc. Amer. Math. Soc. 141 (2013) 3709-3722.
Abstract, references, and article information   
View Article: PDF

[2] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marian F. Anton. A stability property for linear groups. Proc. Amer. Math. Soc. 134 (2006) 93-98. MR 2170547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Emily Hamilton and Alan W. Reid. Eigenvalue fields of hyperbolic orbifolds. Proc. Amer. Math. Soc. 132 (2004) 2497-2503. MR 2054772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gopal Prasad and Andrei S. Rapinchuk. Subnormal subgroups of the groups of rational points of reductive algebraic groups. Proc. Amer. Math. Soc. 130 (2002) 2219-2227. MR 1896401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shmuel Friedland. The maximal orders of finite subgroups in $GL_{n}(\mathbf{Q})$ . Proc. Amer. Math. Soc. 125 (1997) 3519-3526. MR 1443385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald G. James. Conjugacy classes of symmetries in orthogonal groups. Proc. Amer. Math. Soc. 125 (1997) 747-753. MR 1416090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Smillie and Karen Vogtmann. Automorphisms of ${\rm SL}\sb 2$ of imaginary quadratic integers . Proc. Amer. Math. Soc. 112 (1991) 691-699. MR 1065094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andy R. Magid. Finite generation of class groups of rings of invariants . Proc. Amer. Math. Soc. 60 (1976) 45-48. MR 0427306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia